The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.14 NO.8 / 1989 )
home On the Reactive and Non-Diffusive Equations for Zero Mach Number Flow
Pages 1249-1289
Pedro Embid,
home Eigenvalue Problems for Quasilinear Elliptic Equations on $R^N$
Pages 1291-1314
Li Gongbao, Yan Shusen,
home Semilinear Elliptic Problems on Domains with Corners
Pages 1229-1247
Guido Sweers,
home Oblique Derivative and Interface Problems on Polygonal Domains and Networks
Pages 1147-1192
Monique Dauge, Serge Nicaise,
home Higher Order Oblique Derivatives Problems on Polyhedral Domains
Pages 1193-1227
Monique Dauge,
home About the Splitting $R^N=R^N \times R^{N-n}, \; 2
Pages 1127-1146
Ph. Delanoe,
home Solvability of a Class of Singular Partial Differential Equations with Applications to Magnetohydrodynamics
Pages 1115-1125
Manuel Nunez,
home On an Inverse Boundary Value Problem in Two Dimensions
Pages 1101-1113
Ziqi Sun,
home Nonnegative Solutions to a Semilinear Dirichlet Problem in a Ball are Positive and Radially Symmetric
Pages 1091-1100
Alfonso Castro, R. Shivaji,
home On the Convergence of Solutions of the Enskog Equation to Solutions of the Boltzmann Equation
Pages 1071-1089
Leif Arkeryd, Carlo Cercignani,
home Asymptotic Behavior of the Eigenvalues of the $p$-Laplacian
Pages 1059-1069
Leonid Friedlander,
home Regularity of the Solution for Minimization Problems with Free Boundary on a Hyperplane
Pages 1043-1058
Ioannis Athanasopoulos,
home The Smoothness of the Free Boundary for a Class of Vector-Valued Problems
Pages 1027-1041
Martin Fuchs,
home A Boundary Thin Obstacle Problem for a Wave Equation
Pages 1011-1026
Jong Uhn Kim,
home Uniqueness of Solutions to Hyperbolic Balance Laws in Several Space Dimensions
Pages 959-979
Hermano Frid,
home A Necessary Condition for Gevrey Solvability of Differential Equations with Double Characteristics
Pages 981-1009
Fernando Cardoso,